Late Major Hemoptysis After Lung Volume Reduction With Coils Induced by Dual Antiaggregation Therapy.

Details

Serval ID
serval:BIB_2452E64E07ED
Type
Article: article from journal or magazin.
Publication sub-type
Case report (case report): feedback on an observation with a short commentary.
Collection
Publications
Institution
Title
Late Major Hemoptysis After Lung Volume Reduction With Coils Induced by Dual Antiaggregation Therapy.
Journal
Annals of Thoracic Surgery
Author(s)
Valenti A., Casutt A., Koutsokera A., Noetzli J., Perentes J.Y., Krueger T., Pons M., Nicod L.P., Lovis A.
ISSN
1552-6259 (Electronic)
ISSN-L
0003-4975
Publication state
Published
Issued date
2016
Peer-reviewed
Oui
Volume
101
Number
2
Pages
e49-e50
Language
english
Abstract
Lung-volume reduction using coils is an effective and safe treatment for selected patients presenting severe emphysema and hyperinflation. Most complications occur during the first 30 days after the procedure. Although frequent, hemoptysis is usually transient and minor. Antiaggregation therapy is common in patients with emphysema who, very often, have additional tobacco-associated comorbidities. Aspirin is considered safe for most major interventions; however, clopidogrel is mainly contraindicated and considered an exclusion criterion. We present a case of life-threatening hemoptysis caused by dual antiaggregation therapy "accidentally" introduced 3 months after the procedure. So far no recommendations exist on the optimal therapeutic strategy after lung-volume reduction with coils.
Pubmed
Web of science
Create date
12/02/2016 14:12
Last modification date
20/08/2019 13:02
Usage data